Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Displaythis

Will stopping accutane for one week (7days) affect me?

Recommended Posts

My lips have gotten so worse that i can hardly talk, i'm thinking of stopping for a few days... will it affect my treatment?

How long will it take for my lips to get back to normal?

I'm in day 109 (80mg/day) 150lbs.

Share this post


Link to post
Share on other sites

Just let your doctor know that you want to give the accutane a break for a bit. It won't hurt you or your results to not take it for a week.

What are you using on your lips, and are you drinking sufficient fluid, and are you avoiding licking your lips?

Share this post


Link to post
Share on other sites

Accutane stays in your system for a month, so I wouldn't worry about it, but it may affect the effectiveness of the long term result. Tonight after the shower, apply a think layer ofaquaphor right when you get out when your lips are moist, then keep it on while you sleeping. Your lips should feel much better in the morning.

Share this post


Link to post
Share on other sites
Just let your doctor know that you want to give the accutane a break for a bit. It won't hurt you or your results to not take it for a week.

What are you using on your lips, and are you drinking sufficient fluid, and are you avoiding licking your lips?

Share this post


Link to post
Share on other sites

If it makes you feel any better my lips are driving me up the wall right now, and to make it worse I compulsively chew and lick my lips when im not thinking about it, like when driving or studying. They bleed. And the more stuff I put on the more they peel and the more i pick... If only they made aquaphor for the uk...sigh

Share this post


Link to post
Share on other sites
If it makes you feel any better my lips are driving me up the wall right now, and to make it worse I compulsively chew and lick my lips when im not thinking about it, like when driving or studying. They bleed. And the more stuff I put on the more they peel and the more i pick... If only they made aquaphor for the uk...sigh

Share this post


Link to post
Share on other sites

yeah lips were the worst side effect for me. just keep lip balm on always. like, ALWAYS. even when you go to bed. and reapply after meals. it may not fix them but it will should improve them.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×